# SDR SIMA200412105

- Difficulty date: April 18, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813485
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FOUND CARGO FRAME AT STATION 677 WAS FOUND BENT.  RECONTOURED THE CARGO FRAME AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED A REPAIR L ANGLE DOUBLER.  REPAIR DONE IAW SAAB 340 REPAIR STATEMENT 340SDS006945 PARA 7 DATED APRIL 15, 2004.  (M)
